MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558690
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in an unknown anatomy location.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during a dilation procedure to treat a stricture performed on an unknown date.During the procedure, the balloon had a hole and was leaking during inflation.The procedure was completed with another cre pro wireguided dilatation balloon.No further information has been obtained despite good faith efforts.The anatomy location of the procedure is unknown and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in an unknown anatomy location.Block h11: investigation results: the returned cre pro wireguided dilatation balloon was analyzed, and a visual inspection found no damages to the device.Functional inspection was performed, and the balloon was able to be inflated without any problem; however, it was not able to hold the pressure due to it had pinhole in the balloon, located approximately at 15 mm from the tip of the device.Microscopic inspection confirmed the balloon pinhole.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon pinhole was confirmed.The pinhole found is likely to have occurred due to procedural factors such as excess of pressure, interaction with other devices, or anatomical conditions.Also, it is possible that interaction with a sharp surface during or previous to the procedure could have caused the problem found on the distal section of the balloon.Therefore, the most probable root cause is an adverse event related to procedure.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of balloon pinhole was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23985142
Report Number3005099803-2026-00069
Device Sequence Number4578366
Product Code FGE
UDI-Device Identifier08714729797579
UDI-Public(01)08714729797579(17)280725(10)37063581
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558690
Device Catalogue NumberM00558690
Device Lot Number0037063581
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown